Jump to content

Just an update..hospital stay and Dr.G's office


Guest Belinda
 Share

Recommended Posts

Guest Belinda

Well Hello everyone..

It has been a long week..my throat problems worsened and it was to the point that I couldn't eat or drink so I called every doc I knew and decided heck with them and went to ER. Got there and they said I was definitley dehydrated..coated tongue..crazy heart rate,bp was 120/100. Then dropped 80/60.

I was at my wits end..so they kept me for three days and pumped me full of fluid non-stop potassium/sodium IV's. The docs really didn't know what else to do for me. But they checked vitals and they were okay. So they released me and on Mon./today I saw Bev at Dr. Grubbs office.

She has decided to put me on Mestinon and thinks my breathing fire could be due to allergies. Which gets me because my eyes aren't itchy and nose isn't runny/just feels full.So she prescribed singulair.

I just feel full/or constricted no way to describe it and it feels like my nose throbs and is full of something from the esophagus up.

I will be seeing Dr.Grubb in a month on April 14th. So I am just going to hangon. She also told me and aspirin a day and benedryl which I have decided against I have had bad reactions in past to it/mania kind of deal. Shouldv'e mentioned that to her but had major brainfog.

She says she sees all kinds of symptoms..because I told her not to laugh at me when I told her about breathing fire.

Hope all of you are doing okay..

Hugs to all..Belinda : <_<

Link to comment
Share on other sites

Belinda,

I have felt like I was breathing fire at times and in my case it is due to food allergies. If I eat anything that is at all spicy, especially anything with jalapeno pepper or garlic, I will feel like I am breathing fire for many days. By avoiding the trigger foods and also by staying on a good allergy program, I live pretty symptom free. My allergy program includes singulair at night, claritin in the morning, and zantac 75 at night. Yes that one is for acid reflux but it also helps histomine reaction in the GI tract. These meds hold me very well unless I eat a trigger food and then I also take a benedryl.

You are on the right track to see Dr. Grubb. He can help with the dysautonomia symptoms. I still think if you are drinking abmormal amounts of fluids you should be checked for daibetes insipidus. An endoncrinologist knows how to do this.

You will get feeling better as soon as the causes of your many symptoms are found and treated. Just keep going.

Michigan Jan

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...